# SDR CALA2021031000279

- Difficulty date: March 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 60,099 hours, 26,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Frames 68-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AT FR68 DOOR SILL IS CORRODED AT SEVERAL AREAS AND HAS ENLARGED FASTENER HOLE PER HAECO LCQ NON ROUTINE.   REMOVED & REPLACED R2 DOOR SILL (FR66-FR68) IAW A320 SRM 51-72-1 1-911-001.
